Weight gain after taking the HLC Synbiotic Intensive Probiotic Packets

Weight gain after taking the HLC Synbiotic Intensive Probiotic Packets

HLC Synbiotic Intensive Probiotic PacketsQ: Why did I get bloated and gain 2 pounds after taking the HLC Synbiotic Intensive Probiotic Packets?

A: You selected the wrong probiotic. It is best to start with a FOS free probiotic first like HLC Intensive by Pharmax. The probiotic you chose contains a large amount of FOS which can cause gas and bloating if you have intestinal yeast issues.

The HLC line of probiotics is an excellent line, but when I consult with clients, I always recommend starting with a probiotic free of FOS so it does not feed yeast and cause gas and bloating.

  • HLC Intensive Capsules by Pharmax – this is a high potency (minimum 24 billion viable organisms per capsule). I would encourage you to give this a try instead of HLC Synbiotic for intestinal support.

Please understand, FOS is in the product you purchased for a reason, it does help the good bacteria colonize in the intestines, but it can be problematic when yeast issues are occurring internally.
If I can be of further assistance, please Schedule a phone consult with me here: Nutritional Consultations, this will allow you to have a 15 or 30 minute consult so I may provide further guidance on nutrition and health.

Related Posts